# SDR AWXA0001944

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 654583340
- Condition: Cracked
- Location: Sta 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Web Crack on Floor Level (WL 207) At STA .178 on R/H Side RBL 28C: Removed Cracked Web, Fabricated New Web P/N 65-45833-40 Per REF DWG 65-45833, install Web Per 45-45833
